MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3326
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's age was reported as a neonate.Weight: (b)(6) grams.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during use with an interlink t-connector extension set, a disconnection occurred ¿from the hub of the iv catheter¿ which resulted in blood leak.The cause of the disconnection was not reported.It was reported an approximate blood loss of ¿five to six ml¿ occurred.It was reported a transfusion was needed (no further details provided).At the time of this report, the patient outcome was not reported.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection of the companion sample did not identify any abnormalities that could have contributed to the reported condition.Functional, pressure and clear passage testing were performed and passed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: a3, b5, b7, e4, g3, h10.B5: upon follow up it was reported blood was observed on the arm board and sheets.The nurse unwrapped the dressing to find that t-connector was dislodged from catheter.It was reported the nurse reconnected and redressed the left radial peripheral ¿a-line¿.It was reported the arterial line was taped and the t-connector was taped securely.It was reported approximately 5ml of blood was lost and packed red cells were given.F2 - the customer reported this event to the fda through medwatch 1000060000-2020-8016.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SYSTEM T-CONNECTOR EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9457173
Report Number1416980-2019-06849
Device Sequence Number19606601
Product Code FPA
UDI-Device Identifier00085412004648
UDI-Public(01)00085412004648
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Catalogue Number2N3326
Device Lot NumberUR19F10039
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer01/07/2020
05/01/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/10/2020
05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;